var axel = Math.random() + ''; var a = axel * 10000000000000; document.write(''); Medications sa pagka-PAOS ng boses aside from Salabat | Health and Wellness | PinoyExchange

PEx Highlights

What's next for Valdez?

What should be her next move? Let the phenom story continue here!

read more

Favorite Coldplay songs

What is your favorite Coldplay hymn? Tell us the story behind it in this thread!

read more

UAAP Season 79

The clash of the biggest names in collegiate sports will begin on September 3! Are you ready for UAAP season 79?

read more

NOW SHOWING: Secret Life of Pets

Here is another movie for the kids and kids at heart. Find out more reasons to watch this movie in this thread!

read more

Best sisig in the metro!

Do you want it crispy or not? Know where to find the best sisig here!

read more

PROMO: War Dogs Items!

Get a chance to win exclusive movie items by joining this promo. Check this thread for more info.

read more

X

We just need a few minutes of your time. Tell us what you think of PinoyExchange!

Click here

Results 1 to 3 of 3
  1. #1

    Question Medications sa pagka-PAOS ng boses aside from Salabat

    Is there any Drug Medications sa pagka-PAOS ng boses aside from Salabat???

    Its been a week now nakong paos due to Dry Cough...

    Yun lang Po!!!

  2. #2
    The only way to make it disappear is to cure the cough. The hoarseness is due to throat inflammation, and you'd have to take your cough medications (I assume you're taking the proper meds?), and then give your voice a few days' rest. If your throat is itchy, you can take lozenges like Orofar-L--they help somewhat in lessening the inflammation and pain, but don't expect miracles.

  3. #3

    Re: Medications sa pagka-PAOS ng boses aside from Salabat

    Originally posted by floreno
    Is there any Drug Medications sa pagka-PAOS ng boses aside from Salabat???

    Its been a week now nakong paos due to Dry Cough...

    Yun lang Po!!!
    Thanks Doc. Ira.. Actually, my cough is all gone two days ago but the pagka-PAOS ko is still evident. Ill try the Orofar-L lozenges you recomended and will continue my intake of SALABAT

    Thanks Again!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •